# SDR UPS96421479

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AREA AFT OF BULK CARGO COMP  DURING REPLACEMENT OF FILLER FOUND CRACK IN FRAME INNERFLANGE REINFORCEMENT ANGLE AT BS 2200, NEAR FRAME STIFFENER AT S-42 RT.  REPLACED REINFORCEMENT ANGLE ACCORDING TO SRM 51-30-02.
